Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: provigil update/ elevated heartrate???help Spongemomsquarepants

Posted by Rick on June 8, 2002, at 12:40:13

In reply to Re: provigil update/ elevated heartrate???help, posted by Spongemomsquarepants on June 8, 2002, at 1:35:47

Viki -

I know Provigil can raise heart rate and BP in some people (including me), but WOW!

A few questions, if you don't mind:

-- Were you, or had you recently, taken MAOI's at the time you had the Provigil? This is an unstudied area, although I and a few others have reported taking low-dose MAOI's with Provigil with no problems (sticking to the usual MAOI precautions, of course, such as certain food restrictions for non-reversible MAOI's).

-- Do you have a history of NON-med-induced high blood pressure or elevated heart rate? (The Provigil monograph doesn't contra-indicate use in hypertensives, but points out that this is an unstudied area and that patients should be monitored).

-- Do you think you may have anxiety, especially panic disorder?

-- Do you have any kind of heart disorder? Provigil IS specifically contra-indicated in this case.

-- What other meds, if any, were you also taking at the same time. If you don't mind, please include non-psychotropics and supplements/herbs as well.

-- Are you, or have you, used any other stimulants (psychotropics and/or caffeine and/or stmulating supplements) without significant increases in BP or heart rate? If so, which ones?

Thanks!
Rick


> Noelle,
>
> I ended up in the hospital from 100 mg of provigil. I had a heartate of 166 (I am 41, not overweight) and BP of 180/110 or something nasty. It was not a good med for me. For some reason the Pdoc I went to prescribed it for my newly diagnosed ADHD. Not a common med for that.
>
> Good luck!
> Viki
>
> > My pdoc gave me samples of provigil after some failed attempts on adderal, welbutrins. I split 100 mg. The first day was fine, but now even hours after taking it my heart feels like it is going to jump out of my chest. The last time I went to the doctor I had elevated bp on wellbutrin, never happened. I'm not sure if its axiety or what but last night it had me scared to death!
> > Noelle


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


[109164]

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Rick thread:104737
URL: http://www.dr-bob.org/babble/20020602/msgs/109164.html